Provides powerful temporary relief from the following symptoms: Minor aches, pains, and headaches, and reduces fever associated with colds or flu Runny nose and sneezing due to the common cold Active ingredients (per tablet): Acetaminophen 325 mg, Chlorpheniramine maleate 2 mg
ترست بايلوت
منذ أسبوعين
منذ شهرين